Pullbacks of universal Brill-Noether classes via Abel-Jacobi morphisms



Pagani, Nicola, Ricolfi, Andrea and Van Zelm, Jason
(2020) Pullbacks of universal Brill-Noether classes via Abel-Jacobi morphisms. Mathematische Nachrichten, 293 (11). pp. 2187-2207.

Access the full-text of this item by clicking on the Open Access link.
[thumbnail of AbelJac.pdf] Text
AbelJac.pdf - Submitted version

Download (326kB) | Preview

Abstract

Following Mumford and Chiodo, we compute the Chern character of the derived pushforward ch(

Item Type: Article
Uncontrolled Keywords: Brill–Noether theory, compactified universal Jacobian, double ramification cycle, tautological classes
Depositing User: Symplectic Admin
Date Deposited: 08 Apr 2020 10:56
Last Modified: 18 Jan 2023 23:56
DOI: 10.1002/mana.201800422
Open Access URL: http://doi.org/10.1002/mana.201800422
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3081572